Friday, April 2, 2010
Help! I...I can't taste my wine!!
Yep. My Lambrusco tastes of alcoholic ocean water. And yes, I'm still drinking it. These pills put me on edge. Momma needs her comedown, ya hear?
Yeah, the Tope's doin' its thing...to certain things. It's kind of temperamental, it would seem. Or my brain is. Usually, my breakfast tastes like salty cardboard (MUSHY cardboard, if it's oatmeal, and it usually is). As the day wears on, however, food begins to taste wonderful again, and I eat again. Though my appetite has drastically decreased (I tend to have a sense of fullness most of the time, despite having very little in my stomach), food is still CONSTANTLY on my mind. This is to be expected, of course. A pill won't fix my ED. We know this. Medicine won't cure an obsession. If only, right? All the same, taking Topamax is supposed to aid in my endeavors to overcome my binge eating/c&s problems gradually, in conjunction with continuing therapy. I have to do my part. Read: I HAVE TO STOP BINGEING.
Zen, thank you. Your last comment really has helped allay many of my fears and apprehensions concerning all of this over the past couple of days. I have to give it time. It's only been a few days! It feels like forever already! And I can't be so impatient. I know that with my Wellbutrin it took weeks to really build up in my system so that the full effect really began to show...I HAVE to give this the proper time to do the same. Here I am, messing with my own dosage like I have some kind of medical degree...Tweaking it here, deciding when and how much to take...wtf, P.D.? Honestly? This is your BRAIN CHEMISTRY we're talking about here! Leave it to the professionals, right?
I just..I've been eating. A lot. And dealing with all of the little side effects of this new drug in the only way I know how. Eating even more. I've got terrible heartburn for much of the day, hot flashes, headaches, irritability, and bouts of anger that arise out of nowhere, and just as quickly subside and make way for huge dips into unexplained depression...I like to think of it as my body's way of adjusting. It raises your body temperature so I'm always hot. Conversely, it inhibits sweating so you have to be really careful not to get TOO hot, and to drink tons of water. I'm not gonna bore you all with all this stuff. :P You can read the FDA's version of it if you want all that nonsense.
Ah well, K is waiting for me to go play some zombie board game with him, so we're gonna go do that. Tomorrow, we hike! And camp. That should be fun. Little B is at Grandma's for the weekend, so no worries there. Yay, outdoorsy stuff! :) I wish I could write more...I feel like there is just so much more in me, and so little time...all the time.
I hope you all are well, and I will miss you dearly in my absence from technology over the next couple of days.